# SDR CALA9801792

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FLOOR WAS HAT CHANNEL CORRODED AT FS 1140, RBL 24 TO 60.  THE HAT CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-10-2, 51-30-1, AND 51-20-1.
